Correction: Algorithm of OMA for large-scale orthology inference

Details

Serval ID
serval:BIB_7A8BBD358CA3
Type
Article: article from journal or magazin.
Collection
Publications
Title
Correction: Algorithm of OMA for large-scale orthology inference
Journal
BMC bioinformatics
Author(s)
Roth Alexander CJ, Gonnet Gaston H, Dessimoz Christophe
Publication state
Published
Issued date
2008
Volume
9
Number
1
Pages
518
Notes
Roth2008-cj
Create date
02/09/2015 9:16
Last modification date
21/08/2019 6:33
Usage data